# SDR QXEA2022010300006

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 13,076 hours, 7,670 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LAV SMOKE DETECTOR WENT OFF (POSSIBLE PASSENGERS VAPING) MTX REQUEST FUNCTIONAL TEST OF FWD & AFT LAV SMOKE DETECTOR PER AMM TASK 26-14-01-720-801-A. REMOVED FROM SERVICE. PERFORMED OPS TEST OF FWD AND AFT LAV SMOKE DETECTORS IAW AMM 26-14-01-720-801-A. OPS TEST GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
